# SDR ABXA000375

- Difficulty date: July 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR OUTER PAN WAS CRACKED AT DOOR STOPS NR 1, 12, 13 AND 14.  REPLACED DOOR IAW DC9 SRM.
